# SDR FDEA202308161449

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - LOWER CENTRE CARGO COMPARTMENT STATION 1841 , X =  15 WEB   ASSEMBLY FOUND WITH EXISTING REPAIR DOUBLER. LOWER CENTER CARGO COMPARTMENT STATION 1841 X =   15 WEB ASSEMBLY AT EXISTING   REPAIR DOUBLER EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-00-2R   REPAIR GENERAL FIGURE 211 SHEET 1. EO # 1-5100-7-5001 B7 PT1 TITLE: STRUCTURE - REPAIR   CATALOG - MD11- REPAIR IDENTIFICTION & TRACKING REQUIREMENTS 14 CFR 121.707.   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
